# SDR SWAA000816

- Difficulty date: May 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 54,637 hours, 58,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE OUT OF ADJUSTMENT.  REINSTALLED SLIDE ASSY PER MM.
